| Model Number |
8000.COM03 |
| Medical Device Problem Code |
Device Operational Issue (2914)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/08/2015
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation could not reveal the root cause.By looking at the complaint history, we did not find any similar complaints.This reportable event was identified during a voluntary retrospective review of all complaints since 2015 by the manufacturer (dutch ophthalmic research centre (b)(4)).Details of this activity were discussed with cdrh office of compliance ((b)(6)) during a tele-conference on (b)(6) 2017.All available information has been disclosed.This complaint has now been closed.
Event or Problem Description
This incident occurred in slovenia.Vit3 and vit 999 error messages that were following and reflecting vitrectomy malfunction.After verifying the pressure going into the module to be on required level of 6 bars it was decided to replace vitrectomy module by the new one as the inner pressure.